# SDR 9504195515

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 146N5416
- Condition: Corroded
- Location: Fs 1330-1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO COMPARTMENT FLOOR STRINGERS AT BS 1510 AND 1330 WERE FOUND WITH TYPICAL CORROSION.  REMOVED CORROSION AND INSTALLED REPAIRS PER NWA EA 55-96724 AND 55-96725.
